Thread: Tren fever question
10-13-2005, 12:26 AM #1
Tren fever question
I have been feeling really hot around my neck and upper chest area. And sometimes it's red, like a sunburn. Has anyone had this happen from tren ?
I dont get night sweats so it's weird. Im on my 3rd week, shooting about 80-90mg ed. Also i have been feeling kind nauseated lately, not bad, prolly just from worrying.
10-13-2005, 05:51 AM #2
10-13-2005, 06:21 AM #3Originally Posted by G-13
10-13-2005, 06:24 AM #4Originally Posted by thunderin
..seems that any AS will increase red blood cell count, which causes the skin to appear more red. I constantly get comments from folks when I am on cycle who compliment me on my "tan"........
10-13-2005, 06:28 AM #5Originally Posted by Duck of Death
10-13-2005, 08:36 AM #6Originally Posted by thunderin
10-13-2005, 10:44 AM #7
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)